hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.42.2.05

The ideal theory in the quotients of semirings

Shahabaddin Ebrahimi Atani ; Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Puni tekst: engleski, pdf (107 KB) str. 301-308 preuzimanja: 756* citiraj
APA 6th Edition
Ebrahimi Atani, S. (2007). The ideal theory in the quotients of semirings. Glasnik matematički, 42 (2), 301-308. https://doi.org/10.3336/gm.42.2.05
MLA 8th Edition
Ebrahimi Atani, Shahabaddin. "The ideal theory in the quotients of semirings." Glasnik matematički, vol. 42, br. 2, 2007, str. 301-308. https://doi.org/10.3336/gm.42.2.05. Citirano 16.10.2021.
Chicago 17th Edition
Ebrahimi Atani, Shahabaddin. "The ideal theory in the quotients of semirings." Glasnik matematički 42, br. 2 (2007): 301-308. https://doi.org/10.3336/gm.42.2.05
Harvard
Ebrahimi Atani, S. (2007). 'The ideal theory in the quotients of semirings', Glasnik matematički, 42(2), str. 301-308. https://doi.org/10.3336/gm.42.2.05
Vancouver
Ebrahimi Atani S. The ideal theory in the quotients of semirings. Glasnik matematički [Internet]. 2007 [pristupljeno 16.10.2021.];42(2):301-308. https://doi.org/10.3336/gm.42.2.05
IEEE
S. Ebrahimi Atani, "The ideal theory in the quotients of semirings", Glasnik matematički, vol.42, br. 2, str. 301-308, 2007. [Online]. https://doi.org/10.3336/gm.42.2.05

Sažetak
Since the theory of ideals plays an important role in the theory of quotient semirings, in this paper, we will make an intensive study of the notions of Noetherian, Artinian, prime, primary, weakly primary and k-maximal ideals in commutative quotient semirings. The bulk of this paper is devoted to stating and proving analogues to several well-known theorems in the theory of the residue class rings.

Ključne riječi
Semiring; k-ideals; Q-ideals; quotient semiring

Hrčak ID: 17942

URI
https://hrcak.srce.hr/17942

Posjeta: 1.146 *